MAUDE Adverse Event Report: ZIMMER GMBH ZNN¿¢, CMN LAG SCREW REAMER, SHORT; INSTRUMENT, TRAUMA

ZIMMER GMBH ZNN¿¢, CMN LAG SCREW REAMER, SHORT; INSTRUMENT, TRAUMA
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/06/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported in a primary surgery that the tip of the lag screw reamer broke and a small piece was left inside the patient.Surgical delay.Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2.Report source: south africa.No product was returned.However, one image was provided showing the laser engraving (item# / lot#) of the reported device, but not of the cutter/blade and thus not showing the reported issue.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item and the part and lot combination.Complaints are monitored per complaint trending process in order to identify potential adverse trends.Based on the confirmation of the reported event of fracture and retaining in patient with surgical delay received from additional follow-ups, the reported event can be confirmed.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ZNN¿¢, CMN LAG SCREW REAMER, SHORT
Common Device Name
INSTRUMENT, TRAUMA
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key20258117
Report Number0009613350-2024-00461
Device Sequence Number15450570
Product Code HAW
UDI-Device Identifier00889024276260
UDI-Public(01)00889024276260(10)4505035466
Combination Product (Y/N)N
Initial Reporter CountrySF
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00249000364
Device Lot Number4505035466
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2024
Initial Report FDA Received Date09/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/25/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown